IIT Indore
Publications (Google Scholar)

  1. On starlikeness of regular Coulomb wave functions, Proceedings of the American Mathematical Society , (2022) To appear. (with A. Baricz, P. Kumar)
  2. Asymptotic and numerical aspects of the generalized Marcum function of the second kind, Applicable Analysis and Discrete Mathematics , 16 (2022) 202-217. (with A. Baricz, N. Bisht, V. A. Vijesh)
  3. Bounds for the generalized Marcum function of the second kind, Ramanujan Journal , 58(2022) 1-21 (with A. Baricz, N. Bisht, V. A. Vijesh)
  4. Approximation of Certain Non-vanishing Analytic Functions in a Parabolic Region, Results in Mathematics , 76 (2021), Art. 163. (with V. Arora, S. K. Sahoo)
  5. Functional Inequalities and Bounds for the Generalized Marcum Function of the Second Kind, Results in Mathematics , 76 (2021) Art. 35. (with A. Baricz, N. Bisht, V. A. Vijesh)
  6. The generalized Marcum function of the second kind: Monotonicity patterns and tight bounds, Journal of Computational and Applied Mathematics, 382 (2021) Art. 113093. (with A. Baricz, N. Bisht, V. A. Vijesh)
  7. Geometric and monotonic properties of hyper-Bessel functions , Ramanujan Journal, 51, (2020) 275-295. (with I. Aktas, A. Baricz)
  8. Zeros of some special entire functions, Proceedings of the American Mathematical Society, 146(5) (2018) 2207-2216. (with A. Baricz)
  9. Cross-product of Bessel functions: monotonicity patterns and functional inequalities, Proceedings of the Indian Academy of Sciences- Mathematical Sciences, 128(3) (2018), Art.36, pp. 30. (with A. Baricz, S. Ponnusamy)
  10. Turan type inequalities for Struve functions, Journal of Mathematical Analysis and Applications, 445(1) (2017), 971-984. (with A. Baricz, S. Ponnusamy)
  11. Bounds for the product of modified Bessel functions, Aequationes mathematicae, 90(4) (2016), 859-870. (with A. Baricz,D. Jankov Masirevic, S. Ponnusamy)
  12. Modified Dini functions: monotonicity patterns and functional inequalities, Acta Mathematica Hungarica, 149(1) (2016), 120-142. (with A. Baricz, S. Ponnusamy)
  13. Turan type inequalities for confluent hypergeometric functions of the second kind, Studia Scientiarum Mathematicarum Hungarica, 53(1) (2016), 74-92. (with A. Baricz, S. Ponnusamy)
  14. Turan type inequalities for general Bessel functions, Mathematical Inequalities and Applications, 19(2) (2016), 709-719. (with A. Baricz, S. Ponnusamy)
Faculty Profile
Mathematics
Dr. Sanjeev Singh
Assistant Professor
Mathematics

snjvsngh[at]iiti.ac.in
Home

Research

Publications

Work Experience

Teaching

Other Information

Contact Details